Article Text

PDF

Incomplete Reiter's syndrome following chemotherapy of acute myeloid leukaemia.
  1. F. Dharmasena,
  2. H. Englert,
  3. D. Catovsky,
  4. D. A. Galton,
  5. H. C. Drysdale

    Abstract

    Reiter's syndrome and other reactive arthritides have been described following infection with various organisms although they can occur in unusual circumstances without an obvious infectious precipitant. We have recently witnessed two attacks of reactive arthritis and keratoderma blenorrhagica occurring in an HLA B27 adult male following chemotherapy on two separate occasions with the same drugs for acute myeloid leukaemia. No attacks occurred before or following the cessation of these drugs. This supports the view that in Reiter's syndrome a common pathogenic pathway is triggered by an 'arthritogenic factor' which in this case appears to have been chemical.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.